# SDR DALA2017032802507

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT WHEEL WELL STATION 663 RBL 12 LOWER BULKHEAD, CRACKED APPROX 12" VERTICALLY. MAINTENANCE REPAIRED RT WHEEL WELL STATION 663 RBL 12 LWR BULKHEAD IAW ERA 398124-14MA.
